MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY-DUO 16; CATHETER INTRAVASCULAR DIAGNOSTIC

MICROVENTION, INC. HEADWAY-DUO 16; CATHETER INTRAVASCULAR DIAGNOSTIC
Model Number MC162156S-AL
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation; however, it has not yet been returned.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
As reported, the headway duo catheter was introduced into the support catheter and the.014 aristotle wire which had previously gone through the headway duo catheter with no issues wouldn't advance through the headway duo catheter.Catheter and wire were removed from the patient and hep saline was flushed through the duo with much difficulty, and when the hep saline finally came out a small piece of something white flushed out with it.We were unable to retain the white object as it was extremely small and got lost while attempting to retain it.It was outside of the patient at that time.The device will be returned for analysis.The patient outcome is reported as "good".

Brand Name
HEADWAY-DUO 16
Common Device Name
CATHETER INTRAVASCULAR DIAGNOSTIC
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21665677
Report Number2032493-2025-00242
Device Sequence Number7755881
Product Code DQO
UDI-Device Identifier00842429117408
UDI-Public(01)00842429117408(11)250110(17)271231(10)0000868398
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC162156S-AL
Device Lot Number0000868398
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.014 ARISTOTLE WIRE.
Patient SexUnknown